# SDR 02FDEA00753

- Difficulty date: October 18, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 38,371 hours, 7,756 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Conduit
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ANC "RED UNSAFE" INDICATION ON PRIMARY INDICATING SYSTEM AND "CONFIGURATION PAGE" AS WELL FOR LEFT MAIN GEAR UNSAFE ON RETRACTION.  FOUND FWD ANTI SKID CONDUIT LOOSELY ROUTED THROUGH THE FWD HOSE AND CONDUIT GUIDE ASSY SUSPECT UNDER AIR LOAD ANTI SKID CONDUIT WAS STRIKING THE UPLOCK TARGET BRINGING IT OUT OF SENSOR RANGE, REROUTED ANTI SKID CONDUIT AND BRAKE LINES SO THERE WAS CORRECT ROUTING REF MM 32-11-40-4.  CHECKED ALL PROXIMITY SENSORS FOR OPERATION AND RIG REF MM 32-61-15-4.  ALSO CHANGED WORN PARTS IN MAIN LANDING GEAR LATCH REF IPC 32-34-05-01 ITEMS 80,85,90,95, AND 100.
